An application of a general Tauberian remainder theorem

Sonja Lyttkens Matematiska inst, Uppsala Universitet

TBD mathscidoc:1701.332420

Arkiv for Matematik, 13, (1), 237-253, 1974.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 134 downloads ] [ 0 comments ]
@inproceedings{sonja1974an,
  title={An application of a general Tauberian remainder theorem},
  author={Sonja Lyttkens},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456343515229},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={237-253},
  year={1974},
}
Sonja Lyttkens. An application of a general Tauberian remainder theorem. 1974. Vol. 13. In Arkiv for Matematik. pp.237-253. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456343515229.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved